# SDR IPXA2021012965045

- Difficulty date: January 28, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,988 hours, 14,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Failed
- Location: L1 Slide Indicat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE BOTTLE PRESS INDICATION LIGHT FAILURE.  DEFERRED PER MEL/DMP 25-61-2.T/S PER FIM 25-61-02.  R/R'D BATTERIES.  OPS CHK GOOD REF MM 25-61-04-400-801.  REMOVED PLACARD DMI LOG.  M734086 CLEARED.
